# SDR CALA0500324

- Difficulty date: October 3, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 53,624 hours, 27,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS EMERGENCY ESCAPE AISLE PATH LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE FOUND SHORTED WIRING TO TRANSFORMER.  THE WIRING WAS REPAIRED AND OPERATIONAL CHECKS WERE GOOD.
